Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 81615, 13 pages
http://dx.doi.org/10.1155/IJMMS/2006/81615

Angle distortion theorems for starlike and spirallike functions with respect to a boundary point

Department of Mathematics, ORT Braude College, P.O. Box 78, Karmiel 21982, Israel

Received 21 December 2005; Revised 16 April 2006; Accepted 25 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • D. Shoikhet, “Kœnigs-type linearization models and asymptotic behavior of one-parameter semigroups,” Journal of Mathematical Sciences, vol. 153, no. 5, pp. 629–648, 2008. View at Publisher · View at Google Scholar
  • Mark Elin, Dmitry Khavinson, Simeon Reich, and David Shoikhet, “Linearization models for parabolic dynamical systems via Abel's functional equation,” Annales Academiae Scientiarum Fennicae Mathematica, vol. 35, no. 1, pp. 439–472, 2010. View at Publisher · View at Google Scholar
  • Mark Elin, David Shoikhet, and Fiana Yacobzon, “A Distortion Theorem for Functions Convex in One Direction,” Complex Analysis and Operator Theory, vol. 5, no. 3, pp. 751–758, 2011. View at Publisher · View at Google Scholar
  • Mark Elin, David Shoikhet, and Nikolai Tarkhanov, “Separation of boundary singularities for holomorphic generators,” Annali di Matematica Pura ed Applicata, vol. 190, no. 4, pp. 595–618, 2011. View at Publisher · View at Google Scholar
  • Adam Lecko, “Boundary subordination,” Annales Polonici Mathematici, vol. 104, no. 2, pp. 189–201, 2012. View at Publisher · View at Google Scholar
  • Lei Shi, Zhi-Gang Wang, and Jing-Ping Yi, “A New Class of Meromorphic Functions Associated with Spirallike Functions,” Journal of Applied Mathematics, vol. 2012, pp. 1–12, 2012. View at Publisher · View at Google Scholar
  • Maslina Darus, and Maisarah Haji Mohd, “On a class of spiral-like functions with respect to a boundary point related to subordination,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Dimitrios Betsakos, “On the eigenvalues of the infinitesimal generator of a semigroup of composition operators,” Journal of Functional Analysis, 2017. View at Publisher · View at Google Scholar
  • Dimitrios Betsakos, “On the existence of strips inside domains convex in one direction,” Journal d'Analyse Mathématique, vol. 134, no. 1, pp. 107–126, 2018. View at Publisher · View at Google Scholar